Hartogs' phenomena for microfunctions with holomorphic parameters

Otto Liess, Yasunori Okada, Nobuyuki Tose

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)221-238
Number of pages18
JournalPublications of the Research Institute for Mathematical Sciences
Volume37
Issue number2
Publication statusPublished - 2001

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Hartogs' phenomena for microfunctions with holomorphic parameters. / Liess, Otto; Okada, Yasunori; Tose, Nobuyuki.

In: Publications of the Research Institute for Mathematical Sciences, Vol. 37, No. 2, 2001, p. 221-238.

Research output: Contribution to journalArticle

@article{27fb7396e7f14d148ed926ae8c591215,
title = "Hartogs' phenomena for microfunctions with holomorphic parameters",
author = "Otto Liess and Yasunori Okada and Nobuyuki Tose",
year = "2001",
language = "English",
volume = "37",
pages = "221--238",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "2",

}

TY - JOUR

T1 - Hartogs' phenomena for microfunctions with holomorphic parameters

AU - Liess, Otto

AU - Okada, Yasunori

AU - Tose, Nobuyuki

PY - 2001

Y1 - 2001

UR - http://www.scopus.com/inward/record.url?scp=26644442598&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=26644442598&partnerID=8YFLogxK

M3 - Article

VL - 37

SP - 221

EP - 238

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 2

ER -